Welcome to Just answer !
I am sorry to learn about the tragic loss of your beloved husband and I empathize with you. God bless his soul.
Now coming back to your question , I will like to address two important things here--
1) You are taking Quetiapine 25 mg in the morning which has sedative action therefore it is possibly the reason why you feel so sloppy and lethargic in the morning , so I will suggest that you stop taking the morning dose and continue on the night time dose only, in fact the 25 mg of morning dose can be added to the night time dose.
2) Actually quetiapine is given in once in a day dosing , usually at night owing to it's sedative action which can be useful in providing a good night sleep plus it has a long half life which is sufficient to cover full 24 hrs in a single dose.
So to summarize--
-- You shall come off quetiapine dose in the morning by taking it on alternate days for 1 week and then stop it , this is a safe way to withdraw from quetiapine without having to face any withdrawal side effects.
-- Meanwhile you shall continue on the 50 mg night time dose which may be raised after withdrawal of morning dose to 75 mg.
-- Clonazepam shall be continued as it is being taken right now.
Kindly discuss this with your treating doctor and carry out the changes and you shall appreciate improvement in your morning time lethargy and sloppiness within a week or two.
I hope this helps.
Wish you all the best.
Please kindly leave a Positive rating if you are satisfied with the answer as only then will I be credited for my service.
If there is any further assistance needed please feel free to ask using the reply button.